Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


changing medication
Aug 16, 2005

I was diagnosed hiv on July 13th.I started med Sustiva & Truvada. It was super . Easy and almost no side effect! ( I stared August 6th) My doc called and I have to change med!( Last week) I was so sad! The reason : my Tcell was 169 my v-lord was 750,000 So my doc wanted to start ASAP even though my anti-resistant test haven't been back ! Now she found I am resistant to Sustiva ! I am going to start taking Norvir 100mg and Reyataz 2cap 150mg and Truvada . Befor this happened I took Sustiva & Truvada at 11pm and go to bed ( Perfect for me) .Now these med should take with food! I like to take all these med before I go to bed. Is this still OK just have yogurt around 10:30 and sleep ?

Response from Dr. Wohl

Yes, you do not really need to take much food with Reyataz when administered with Norvir. Also, you no longer have to take the regimen at night if you do not want to. You can switch to taking it at breakfast or any other meal as long as you do so consistently every day.

Your doctor did the right thing and this is an excellent regimen as well.

Keep up the good work!

DW



Previous
How are my meds determined?
Next
CD4 cell production

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement